# SDR AWXA9500454

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C10 INSPECTION, FOUND AFT CARGO DOOR SILL FRAME WEB CORRODED BEYOND LIMITS IN SEVERAL PLACES AT FASTENER HOLES.  REPLACED WEB PER SRM 51-10-02 AND SRM 51-40-02.  (W)
